Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Married, pregnant, wants to abort. Taking MT pills, misoprost, no bleeding. When will bleeding occur?

dear Doc, This is XXXX, i got married in 1 month ago. now i got pregnent. my LMP is 20th of may 2012, and now is 36 days. not yet planed for a baby. We consulted a doc and gave me MT- Pill Tab - 3*200mg Nos and Misoprost 200mg, But i should take 1 time for the three tablets(MT-Pill ) (26th of June) in 36th day. i took the 3 tablet orally at 11 am, now its 6 hours I have not got my bleeding . rest aftr 48 hours only i should have the Misoprost 200mg to take orally. I want to know when will i get start my bleeding ? i have small stomach pain and headache. or aftr 48 hours having the other tablets only will get the bleeding? im confused and worried. pls help me.
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  398
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
the MT pill stops the further growth of fetus,
It takes about 3 days to make fetus in-viable.
misoprost starts uterine contraction,
only after 6-10 hrs of taking mesoprost
you will have bleeding.
along with bleeding you will have some pain also .
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor